Definitions of compactness and the axiom of choice

Journal of Symbolic Logic 67 (1):143-161 (2002)
  Copy   BIBTEX

Abstract

We study the relationships between definitions of compactness in topological spaces and the roll the axiom of choice plays in these relationships

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,378

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
207 (#86,166)

6 months
4 (#307,372)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references